Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, i'm going to explain EVERYTHING that is going on.

 

It started a week ago, i came home from school and had a accident and it was diarrhea. I sat on the toilet and diarrhea and also a huge, painful but soft bowel movement followed it. After that i took pepto bismol, then for a few days i was having liquidy mucus diarrhea, and then it stopped. I was not able to make a bowel movement, but it was not painful at all. ( Weird right?) I would push so hard, but nothing. I convinced myself that i had " Partial Bowel Obstruction ". Then i told my dad and he gave me some Milk of Magnesia, i took 1 dose for 3 days. Yes, i did wait 24 hours before each dose. The morning after my 3rd dose of MOM i had diarrhea and some small pieces of poop. Does that mean it was relieving my constipation? I still can't make a bowel movement, I'm very scared that i have " Fecal Impaction " or something more serious. Also i'm afraid of my body relying on laxatives, and yes i'm a hypochondriac. I'm only a teenager so i hope it's not too serious, but i have ALWAYS had constipation problems since i was little. I do have a bad diet and i'm a little overweight but i have been drinking tons of water. I keep telling my dad to take me to the doctor but he just thinks it's constipation, but i don't believe him! The constipation i've had before was never like this. I'm just really afraid and been obsessing over this since it all started. I literally have tears in my eyes because i don't want to die, please someone tell me what to do. Because i'm living in misery and worry. :'( oh and by that way i've had slight stomach pain, but nothing severe. I HAVE NOT been vomiting or anything. 

Loading...

you probably have nothing in your bowels to come out since youve been to the bathroom so much. give it a few days. i know after im sick its a few days before my body becomes regular again.

Reply

Loading...


I'm not a doctor, but I feel like I know what you're going through. This might sound weird, but have you thought about just eating prunes and/or prune juice? You might just be over doing it, and irritating your system. Too much stress can cause all these to happen as well. I'm not saying something might be wrong, but try, increasing your fiber intake. More fruits, veggies, and less red meat. Keep up with the water consumption. Also, it might help if you get some exercise. I mean move around, and get a good 30 minute workout in. it doesn't have to be anything strenuous, but just enough for your body to get everything working itself out. stop taking the MOM and even if you have the feeling to go, just hold it, just enough till you REALLY need to go. I'm not saying hold it in, and make yourself be in so much pain. Just enough to make sure that it really is a urge to poop, and not some gas bubble trying to escape. Just give it a week (without laxatives) to work, and if it doesn't, then try to see a dr. cause it might be something more. If it was fecal impaction, you would be in a lot of pain, and eating less and less. Just try to calm down, and don't try to push so hard, cause you will make it even worse as well. Trust me, I use to push so hard, and now I'm in a position where I had to get surgery, cause I didn't get enough fruits and veggies, and lack of exercise. Try to cut out soda for this whole time. Good luck!
Reply

Loading...


Stop worrying this can cause your bowel movements to change , stress, diet , and just school test worrying all of this can cause inconsistencies. I too am going through this and I am worried its between the mint tea helping with digestion , to the slowing down or motality of the stomach . I have diabetes though and 44 yrs of age so mine is diet and probably the disease has messed with my blood sugars . I think you are constipated and like you said rid yourself of the problem and after that you took the laxitives . Stop taking all of it and give it three days (colon) to recooperate. If your having diarrhea your still having a bowel movement ... sometimes this can be brought on by eating high sugar foods or a fast dumping of fats and sugar . Drink water, eat fruits with skin ..apples try some yogurt with enzymes or probiotics. But stop the medicines that bring on bowel movements and those that stop diarrhea. It takes forever for those to clear the system and time for your stomach and bowels to get back on a schedule . Your not going to die . Stomach pain could be gas pain . Start going for a walk every evening after supper to get the gut moving . it helps the digestion of foods. If your eating a high pasta diet this can be a problem due to it carbs , fat and sugar . So try all this and stop worrying , the last thing you want is acid indigestion and reflux which then causes problems down the road , a long road . SO drink two glasses of cold water in the morning when waking it helps get all your organs awake and working really fast , hormones and enzymes ... then eat a high fiber cereal with 1% or 2 % milk .. Eat lunch at school as usual and stay away from cokes ... the caffine can reek havoc on your system. Then when you get home drink water juices , apple juice or grape something low in acid content , eat peanut butter crackers or sandwich , fruit , eggs, tuna , yogurt ... then eat supper that night , go walk . try this for a few days and see if you notice a change . If it doesnt work then it may be you have developed an allergy to gluten (which I doubt) . You may have seasonal allergies with mucus drainage into the stomach can cause the stomach to slowly digest food and the meds from allergies can cause an upset in bowel movements. I'm an CNA and took LPN classes till hit with a dibilitating illness ... So no bowel obstruction as long as within three to four days your having something happening . You could have had a stomach bug too and it takes time to recover from it . The digestive system is a very delicate and diverse system and lots of things can cause malfunctions . But if you had a bowel obstruction you would be in pain and eventually vomiting . But stop worryng. If you go to a doctor tell him about your anxiety and your hypochodriac symptoms , he can probably help you with those as well . Good luck dear and stop and breathe and tell yourself everything is fine .

Reply

Loading...